# SDR DALA2023122110487

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLAT TRACK #2 LOWER SURFACE HAS CORROSION AT AFT ROLLER EVIDENCE OF PREVIOUS REWORK IS NOT PRESENT REF AA 5742-01028-02A . LIAISON ENGINEERING SUPPORT WILL BE REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED LH SLAT TRACK #2 LOWER PER ERA 607543-14AD REV. B AND PRI REV. O MATCH. (LP# 0118792)
